# SDR VNAA20241102004

- Difficulty date: September 24, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1199925
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR (02 LOCATIONS) ON EXTERNAL HANDLE HOUSING OF THE AFT BAGGAGE BAY DOOR. (C2).   EXTERNAL HANDLE HOUSING OF THE AFT BAGGAGE BAY DOOR WAS REPAIRED PER REO 670-52-31-031 REV. -B
